# SDR JIKA202001241801

- Difficulty date: January 18, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N3071A
- Make and model: Beech 1900C
- Aircraft serial: UB46
- Aircraft time: 35,567 hours, 47,801 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 400 FEET AFTER TAKE OFF  - EXHAUST SMELL ENTERED CABIN THROUGH FLOOR VENTS.  TURNED BLEEDS OFF SMOKE STOPPED.  AFTER ONE MORE ATTEMPT AND OFF SMOKE STOPPED.  SMOKE DID NOT CONTINUE ON THE THIRD   TIME TO TURN ON BLEEDS. COMPLETED THE RUN WITH NO DELAY. MAINTENANCE OPERATED ENGINES AT MULTIPLE POWER SETTINGS AND WITH LEFT BLEED ONLY, RIGHT BLEED ONLY, AND BOTH BLEEDS TOGETHER IN BOTH MANUAL AND AUTO TEMP CONTROL SETTINGS. RAN ENGINES FOR 20 MINUTES. NO DEFECTS NOTED. OAT -20*C
